Limit cycles in piecewise smooth perturbations of a quartic isochronous center
MetadataShow full metadata
This article concerns the bifurcation of limit cycles from a quartic integrable and non-Hamiltonian system. By using the first order averaging method and some mathematical technique on estimating the number of the zeros, we show that under a class of piecewise smooth quartic perturbations, seven is a lower and twelve an upper bound for the maximum number of limit cycles bifurcating from the unperturbed quartic isochronous center.
CitationSong, H., Peng, L., & Cui, Y. (2019). Limit cycles in piecewise smooth perturbations of a quartic isochronous center. Electronic Journal of Differential Equations, 2019(107), pp. 1-23.
This work is licensed under a Creative Commons Attribution 4.0 International License.